Can an overdose cause this?!
Question: Can an overdose cause this?
Now ive got 2/3 lumps in my neck (enlarged lymph nodes) and one under my chin doctor took blood test havent had results back yet.
Because the liver is part of the lymph node system could these be symptoms of something serious?
im 15 - female - no history of lymphoma
Overdosing can damage the liver, just like alcohol or illegal drugs.
However with it being over two years ago and you haven't had problems since I would doubt that would be the cause of it.
However I am no doctor, I could be wrong, I personally would advise against taking medical advice from the internet even if they say they are a doctor as I could quite easily say that I am when I'm not.
I would wait until your results come back and I can appreciate that you are worried.
I would not like you to be anxious over this. It is very unlikely this is linked to your history of taking those medicines. The blood tests will reassure you if your liver is still in top shape. If the nodes are in your neck only, hopefully it is from a simple infection. Again, the blood tests will give an idea and hopefully rule out things like lymphoma. If you don't have any other symptoms, then i sure hope all is ok ;-)
the answer is no rebecca,though paracetamol asprin can cause irepairable damage to stomach lining which in later life can cause problems,as for the lumps could be minor cysts